Couldn't find what you looking for?

TRY OUR SEARCH!

My father has serious problems with his legs. His knees are so swollen, red and stiff that every day he needs an hour to get up. He goes to the doctor regularly. He was using Acetaminophen to relieve pains. Now he had received Paracetamol from the doctor but I think it is the same medicine. Am I right?

Loading...

Yes, you are right. It is the same medicine. There are just two names of the same medicine. Also it is known as Tylenol. If your father does not feel relief from this medicine he should use some other. It is very important that he do not take larger doses because this medicine can be very dangerous, even deadly if you overdose.
Reply

Loading...

Hello there,

As the poster above me has already said this is the different name of same medication. It is called different because different firms are producing it and that is why it is called Paracetamol, Tylenol and Acetaminophen. Also, your father needs to be careful with all this and he should be consulting his doctor about any changes.

I hope that he will recover soon and that he will avoid any further complications. good luck.

 

Reply

Loading...

Can I take paracetamol with acetaminophen at the same time?
Reply

Loading...

NO. Since both are the same drug with a different name, any over dose of it can lead to serious repercussions.
Reply

Loading...